Alert archive / Connecticut / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 59, NWS Boston/Norton, MA

August 13, 2005Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 13, 2005, 7:34 PM EDT for Northeastern Connecticut Planning Region, Connecticut. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2005, 7:34 PM EDT (23:34 UTC)
Expired
Aug 13, 2005, 8:30 PM EDT
In force
56 min
Issued by
NWS Boston/Norton, MA
Area
Counties, with a storm outline in the text

County Northeastern Connecticut Planning Region, CT

The radar

The Boston radar (KBOX), 73 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 8:10 PM EDTTSTM WND DMGWoodstock, CTTREES REPORTED DOWN IN THE WESTERN PORTION OF WOODSTOCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2005-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2005-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1693 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 132334
SVRBOX
CTC015-140030-
/O.NEW.KBOX.SV.W.0059.050813T2334Z-050814T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
734 PM EDT SAT AUG 13 2005

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WINDHAM COUNTY IN NORTHERN CONNECTICUT
  THIS INCLUDES THE CITY OF PUTNAM

* UNTIL 830 PM EDT

* AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF ASHFORD...OR
  ABOUT NEAR MANSFIELD...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ASHFORD BY 745 PM EDT
  EASTFORD BY 750 PM EDT
  WOODSTOCK AND POMFRET BY 805 PM EDT
  PUTNAM AND 9 MILES NORTH OF KILLINGLY BY 815 PM EDT
  THOMPSON BY 820 PM EDT

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4198 7215 4182 7214 4178 7181 4201 7183

$$

FRANK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:51 PM EDT, 4 hours 43 minutes earlier.

Area forecast discussion, Aug 13, 2:51 PM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
251 PM EDT SAT AUG 13 2005

...SEVERE THUNDERSTORM WATCH UNTIL 10 PM FOR ALL OF CONNECTICUT,
RHODE ISLAND AND ALL OF MASSACHUSETTS EXCEPT FOR THE OUTER ISLANDS...

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
COMPLEX WX PATTERN NX 36 HOURS.  SOUPY HOT AIRMASS WITH PWS OF 2
INCHES HEATED TO NEAR 100 DEGREES A FEW LOCATIONS THIS AFTERNOON.
CONVECTION NOW FIRING UP WELL TO OUR WEST BUT ON 30-40 KT WRLY MID
LEVEL FLOW THIS ACTION SHOULD MARCH STEADILY E LATE THIS AFT AND
EVENING.  ATM APPEARS ACTION WILL BE FOCUSED N OF A BDR-PYM LINE BUT
GIVEN HIGH CAPES AND NOT MUCH OF A CAP...TRW POSSIBLE ANYWHERE
INLAND OF THE COAST.  SVR THREAT IS STILL OF CONCERN GIVEN 30-40 KT
MID LVL WIND AND VERY HIGH CAPE ACRS THE FA.  MICROBURSTS THE
PRIMARY ISSUE.  GIVEN HOT AIRMASS AND HIGH TDS...NOT LIKELY TO SEE
ACTIVITY COLLAPSE THIS TIME AS SUNSET APPROACHES...WITH SHORTWAVE
SUPPORT BELIEVE SRN NY CONVECTION MAY MAKE ITS WAY THRU FA BETWEEN
21Z-05Z.

GFS CONTINUES STEADY ON DRIFING FRONT INTO SRN NH THEN TAKING WAVE
ALONG THE FRONT SUN PM.  THAT KEEPS THE CWA IN THE HUMID AIRMASS AND
IN THE WARM SECTOR WITH MORE CONVECTION LIKELY SUN.  SOMEWHAT WEAKER
MID LVL FLOW BUT LOTS OF MOISTURE SHOULD PRODUCE TORRENTIAL RAINFALL
IN STRONGEST TSTMS.  TRAINING WILL BE PRIMARY MECHANISM FOR ANY FFW
POTENTIAL.

FOLLOWED MAV/GFS POPS THRU THIS FCST PERIOD. WHILE MAXES SUN AGAIN
LKLY TO BE IN THE LOW 90S OUT WEST...HEAT INDICES NOT NEARLY AS HIGH
AS TODAY AND THUS STAYS BELOW THE 2-DAY CRITERIA.

&&

.LONG TERM (MONDAY THROUGH NEXT SATURDAY)...
THE SURFACE FRONT SHOULD BE THROUGH MOST OF THE REGION BY 12Z
MONDAY...WITH THE EXCEPTION OF THE SOUTH COAST. HOWEVER...THE UKMET
IS NOTICEABLY SLOWER THAN THE NAM/NGM/GFS. FOR NOW WILL GO WITH THE
QUICKER SOLUTIONS SINCE THEY ARE IN THE MAJORITY AND COOL OUTFLOW
FROM CONVECTION SUNDAY NIGHT SHOULD GIVE THE BOUNDARY AN EXTRA PUSH.
HOWEVER...IF THE UKMET VERIFIES THE FRONT WOULD NOT COME THROUGH
UNTIL MONDAY AFTERNOON. EVEN THOUGH THE SURFACE FRONT WILL BE
THROUGH THE REGION MONDAY MORNING MID LEVEL FLOW LOOKS TO BE
SOUTHWESTERLY SO THERE COULD BE SOME OVER RUNNING PRECIPITATION FOR
AT LEAST THE FIRST PART OF MONDAY. THEREFORE...WILL GO WITH CHANCE
POPS MAINLY ALONG AND SOUTH OF THE MASSACHUSETTS PIKE. ALSO...COULD
BE SOME LEFTOVER ELEVATED INSTABILITY FOR THUNDER ALONG THE SOUTH
COAST. HIGHS WILL BE MUCH COOLER ON MONDAY AND MAY ONLY BE IN THE
LOW TO MID 70S ALONG THE COASTAL PLAIN WITH NORTHEAST WINDS AND LOTS
OF CLOUDS.

QUIET WEATHER SHOULD DOMINATE MONDAY NIGHT THROUGH TUESDAY NIGHT. ON
WEDNESDAY...A WEAK UPPER LEVEL DISTURBANCE WILL SLIDE ACROSS OUR
NORTHERN ZONES IN THE AFTERNOON. WITH A LACK OF SURFACE CONVERGENCE
AND MOISTURE WILL CONTINUE A DRY FORECAST. AN ISOLATED AFTERNOON OR
EVENING SHOWER CAN NOT BE RULED OUT IN THE NORTHERN ZONES BUT NOT
WORTH MENTIONING BESIDES AT 20 POP IN THE GRIDDED DATABASE. MEX
GUIDANCE LOOKS GOOD BUT WILL GO A FEW DEGREES COOLER IN THE NORMALLY
COOLER OUTLINED LOCATIONS AT NIGHT WITH GOOD RADIATIONAL COOLING.
COULD SEE THE MERCURY DOWN TO AROUND 50 TUESDAY NIGHT IN A FEW OF
THE NORMALLY COOLEST LOCATIONS.

WARMER AND MORE HUMID AIR ALTHOUGH NOT NEARLY BAD AS TODAY WILL
RETURN TO THE REGION THURSDAY AND PARTICULARLY ON FRIDAY. THIS WILL
BE OUT AHEAD OF OUR NEXT COLD FRONT. GFS LOOKS TOO FAST WHEN
COMPARING IT TO THE ECMWF AND HPC IS ALSO BUYING INTO THE SLOWER
SOLUTION. THEREFORE...WILL CONFINE SHOWER AND THUNDERSTORM CHANCES
UNTIL LATE FRIDAY NIGHT AND POSSIBLY NOT UNTIL SATURDAY. WITH 850 MB
TEMPERATURES ON THE ECMWF WARMING TO +17C WILL GO A FEW DEGREES
WARMER THEN MEX GUIDANCE TOWARDS THE END OF THE WEEK.

&&

.AVIATION...
VFR TO MVFR IN HAZE THRU THE EVENING...BUT LIFR ACK AND SURROUNDING
AREA AS LARGE ST DECK AS DVLPD FROM JUST E OF BID THRU ACK.
CONVECTION WILL PRODUCE PERIODS OF IFR AND GSTS 40 KTS AT THE VERY
LEAST.

&&

.MARINE...
IN NEAR-TEAM...SCA UP PRIMARILY FOR EXPECTED 4-5 FT SEAS LATE
TONIGHT AND SUN.  WNDS NOT LKLY TO REACH SCA CRITERIA THU 00Z MON.
COLD SURGE BEHIND FRONT NRN MOST WATERS MIGHT SEE A GUST OR TWO BUT
LATEST GFS ACTUALLY SLOWER WITH FROPA MON MORNING AS IT REACHES THE
COAST.

IN THE LONGER TERM...MAY SEE A FEW BRIEF 25 KNOT WIND GUSTS MONDAY
MORNING WITH NORTHEAST COOL SURGE OVER THE WATER. OTHERWISE...BASED
ON THE LATEST TRACK OF IRENE WILL CONTINUE 5 TO 6 FOOT SWELL INTO
THE SOUTHERN WATERS MONDAY INTO EARLY WEDNESDAY. A HIGH SURF
ADVISORY MAY BE NEEDED FOR DANGEROUS RIP CURRENTS ON SOUTH FACING
BEACHES WITH LATER FORECASTS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...SEVERE THUNDERSTORM WATCH UNTIL 10 PM ALL ZONES.
MA....SEVERE THUNDERSTORM WATCH UNTIL 10 PM EXCEPT FOR NANTUCKET AND
MARTHAS VINEYARD
NH...NONE.
RI...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EXCEPT FOR BLOCK ISLAND
MARINE...SCA TONIGHT ANZ254 AND ANZ255

&&

SHORT TERM...DRV
LONG TERM...FRANK
Hazardous weather outlook, Aug 13, 3:00 PM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
300 PM EDT SAT AUG 13 2005

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-141100-
BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA-
CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH-
EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT-
NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA-
NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT-
WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA-
WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT-
300 PM EDT SAT AUG 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
CONNECTICUT...SOUTHWEST NEW HAMPSHIRE...RHODE ISLAND...AND ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY.

.DAY ONE (TONIGHT)...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR ALL OF
CONNECTICUT, RHODE ISLAND, AND ALL OF MASSACHUSETTS EXCEPT FOR THE
OUTER ISLANDS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND EVENING AND CONTINUE INTO TONIGHT. SOME OF THE STORMS
WILL BECOME SEVERE WITH THE MAIN THREAT BEING STRONG DAMAGING
STRAIGHT LINE WIND GUSTS. HOWEVER...LARGE HAIL IS ALSO POSSIBLE. IN
ADDITION...ANY THUNDERSTORM MAY CONTAIN TORRENTIAL RAINFALL.

FOG WILL BE LOCALLY DENSE ALONG SOUTH FACING COASTAL LOCATIONS
TONIGHT.

.DAYS TWO THROUGH SEVEN (SUNDAY THROUGH FRIDAY)
NUMEROUS THUNDERSTORMS ARE EXPECTED AGAIN SUNDAY INTO SUNDAY NIGHT.
THESE STORMS MAY ALSO BECOME SEVERE. IN ADDITION...THEY WILL CONTAIN
DANGEROUS CLOUD TO GROUND LIGHTNING ALONG WITH TORRENTIAL RAINFALL.

FOG WILL BE LOCALLY DENSE ALONG SOUTH FACING COASTAL LOCATIONS
SUNDAY NIGHT.

SOUTHERLY SWELL FROM TROPICAL STORM IRENE IS EXPECTED TO INCREASE
BEGINNING MONDAY INTO EARLY WEDNESDAY. DANGEROUS RIP-TIDES ARE ALSO
POSSIBLE ESPECIALLY ACROSS SOUTH FACING COASTAL LOCATIONS DURING THIS
TIMEFRAME. STAY TUNED TO THE LATEST STATEMENTS ON IRENE FROM THE
TROPICAL PREDICTION CENTER.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT FROM 4 PM TO AT
LEAST 10 PM.

FRANK

In the hours before

Local storm report, Aug 13, 6:36 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
636 PM EDT SAT AUG 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     BLANDFORD               42.18N 72.93W
08/13/2005                   HAMPDEN            MA   AMATEUR RADIO

            LARGE TREES DOWN ON NORTH BLANDFORD ROAD NEAR THE OTIS
            BORDER.

&&

GAF
Special weather statement, Aug 13, 6:36 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
636 PM EDT SAT AUG 13 2005

MAZ004-012-132330-
NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA-
636 PM EDT SAT AUG 13 2005

AT 634 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH 3 MILES WEST OF STURBRIDGE...OR ABOUT 17 MILES NORTHWEST OF
PUTNAM...MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...8 MILES SOUTH OF EAST BROOKFIELD BY
640 PM EDT...SOUTHBRIDGE AND 9 MILES SOUTH OF SPENCER BY 650 PM
EDT...CHARLTON AND DUDLEY BY 700 PM EDT...OXFORD AND WEBSTER BY 710
PM EDT...MILLBURY AND SUTTON BY 720 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND RHODE ISLAND.

FRANK
Special weather statement, Aug 13, 6:45 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
645 PM EDT SAT AUG 13 2005

MAZ013-017-018-132330-
NORTHERN BRISTOL MA-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-
645 PM EDT SAT AUG 13 2005

AT 642 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH SMALL HAIL 2 MILES EAST OF MANSFIELD...OR
ABOUT 9 MILES SOUTHWEST OF BROCKTON...MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...EASTON BY 650 PM EDT...7 MILES SOUTH
OF AVON BY 700 PM EDT...WEST BRIDGEWATER AND BROCKTON BY 710 PM
EDT...EAST BRIDGEWATER AND WHITMAN BY 720 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND RHODE ISLAND.

FRANK
Special weather statement, Aug 13, 7:00 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
700 PM EDT SAT AUG 13 2005

MAZ011-132345-
EASTERN HAMPDEN MA-
700 PM EDT SAT AUG 13 2005

AT 655 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH OVER SPRINGFIELD...MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...WILBRAHAM AND HAMPDEN BY 710 PM
EDT...MONSON BY 730 PM EDT...WALES BY 740 PM EDT...BRIMFIELD BY 750
PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND RHODE ISLAND.

FRANK
Special weather statement, Aug 13, 7:12 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
712 PM EDT SAT AUG 13 2005

CTZ002-003-132345-
HARTFORD CT-TOLLAND CT-
712 PM EDT SAT AUG 13 2005

AT 708 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH OVER EAST WINDSOR...OR ABOUT 6 MILES SOUTH OF WINDSOR LOCKS...
MOVING EAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...ROCKVILLE AND ELLINGTON BY 720 PM
EDT...TOLLAND BY 730 PM EDT...WILLINGTON AND MANSFIELD BY 740 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND RHODE ISLAND.
Special weather statement, Aug 13, 7:28 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
728 PM EDT SAT AUG 13 2005

MAZ018-019-140000-
EASTERN PLYMOUTH MA-WESTERN PLYMOUTH MA-
728 PM EDT SAT AUG 13 2005

AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH 3 MILES WEST OF WHITMAN...OR ABOUT OVER BROCKTON...MOVING EAST AT
20 MPH.

THE THUNDERSTORM WILL BE NEAR...HANSON AND ROCKLAND BY 740 PM EDT...
HANOVER AND PEMBROKE BY 750 PM EDT...MARSHFIELD AND DUXBURY BY 800 PM
EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND RHODE ISLAND.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:20 PM EDTSevere Thunderstorm WarningBOX55 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.